# SDR QXEA9700656

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2734X
- Make and model: Swrngn SA227AC
- Aircraft serial: AC738
- Engine: Garrtt TPE33111U
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 8974763
- Condition: Malfunctioned
- Location: Nr 2 Engine Egt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PDX- ON TAKEOFF, NR 2 ENGINE DID NOT MAKE TARGET TAKEOFF TORQUE.  POWER LEVERS WERE TO THE STOPS.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED EGT COMPENSATOR, OPERATIONAL CHECKS GOOD.
